Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2003 (2003), Issue 4, Pages 173-179
http://dx.doi.org/10.1155/S1024123X03209017

The relationship between the local temperature and the local heat flux within a one-dimensional semi-infinite domain of heat wave propagation

School of Mechanical & Production Engineering, Nanyang Technological University, 50 Nanyang Avenue, Singapore 639798

Received 23 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir V. Kulish and Vasily B. Novozhilov, “The relationship between the local temperature and the local heat flux within a one-dimensional semi-infinite domain of heat wave propagation,” Mathematical Problems in Engineering, vol. 2003, no. 4, pp. 173-179, 2003. doi:10.1155/S1024123X03209017